# SDR QMLA2022080820051

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N712SL
- Make and model: Bell 429
- Aircraft serial: 57374
- Aircraft time: 8,234 hours, 3,005 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clutch
- Condition: Odor
- Location: A/C Pack
- Part time: 823 hours, 3,005 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT CALLED AND SAID CREW HAD SMELLED A BURNING ODOR ON APPROACH,  DROVE UP AND FOLLOWED MEL PROCEDURES TO DEACTIVATE AIR CONDITIONER
